City Research Online

Integrable N-particle Hamiltonians with Yangian or reflection algebra symmetry

Caudrelier, V. & Crampe, N. (2004). Integrable N-particle Hamiltonians with Yangian or reflection algebra symmetry. Journal of Physics A: Mathematical and General, 37(24), pp. 6285-6298. doi: 10.1088/0305-4470/37/24/007


We use the Dunkl operator approach to construct one-dimensional integrable models describing N particles with internal degrees of freedom. These models are described by a general Hamiltonian belonging to the centre of the Yangian or the reflection algebra, which ensures that they admit the corresponding symmetry. In particular, the open problem of the symmetry is answered for the BN-type Sutherland model with spin and for a generalized BN-type nonlinear Schrödinger Hamiltonian.

Publication Type: Article
Additional Information: This is an author-created, un-copyedited version of an article accepted for publication in Journal of physics A: Mathematical and general. The publisher is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Departments: School of Science & Technology > Mathematics
SWORD Depositor:
[thumbnail of caduk(JPhysA).pdf]
PDF - Accepted Version
Download (227kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login